# SDR 20000605SH009

- Difficulty date: April 5, 2000
- Submitted: June 5, 2000
- Operation: General aviation
- Aircraft: N101LN
- Make and model: Snias AS350B2
- Aircraft serial: 3038
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bearing
- Part number: 350A33215001
- Condition: Worn
- Location: T/R Rod End
- Part time: 692 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROD END WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
